Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking lo loestrin fe. Had unprotected sex and started bleeding. Any chances of pregnancy?

Hello, I started Lo Loestrin Fe on the 3rd day of my period, and on day 12 of the usage(some days i took pill later or earlier) I had unprotected sex. I also had a slight period 2 days after the unprotected intercourse. There was blood , and then it waned to brown discharge and it stopped a few days ago. Is there a possibly of being pregnant?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Without birth control, and given what you describe, your chances of conception would have been about 10-15%. Given that you were on birth control, and the fact that the timing of intercourse was probably a few days before ovulation would normally occur (if it occurred), then I would guess that your chances of pregnancy are

I hope that this helps and good luck!
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor